# SDR AALA980940

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1436A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11426
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Emerg Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT CHECK, LEFT EMERGENCY EXIT DOOR COVER MISSING BREAK AWAY SAFETY WIRE.  INSTALLED SAFETY WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
